# SDR REXA2015020500217

- Difficulty date: February 5, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-510 MULTIPLE AREAS OF CORROSION SEAT TRACK 477.4 TO AFT CABIN ALONG LBL 9.  BLENDED ALL AREAS OF CORROSION ON SEAT RAILS AT FS 477.4 - 847.0+48, LBL 9.  ALL BLENDS SERVICEABLE IAW REO 670-53-00-013.  R & R REPLACED SEAT AT LBL 9 FROM FS 581.00 - 661.00+32 IAW AMM 53-00-49-000-801-A07 & 53-00-49-400-801-A07.
